Advertisement

Applied Mathematics and Optimization

, Volume 50, Issue 3, pp 183–207 | Cite as

Exponentially Stable Stationary Solutions for Stochastic Evolution Equations and Their Perturbation

  • Tomás CaraballoEmail author
  • Peter E. KloedenEmail author
  • Björn SchmalfußEmail author
Article

Abstract

We consider the exponential stability of stochastic evolution equations with Lipschitz continuous non-linearities when zero is not a solution for these equations. We prove the existence of a non-trivial stationary solution which is exponentially stable, where the stationary solution is generated by the composition of a random variable and the Wiener shift. We also construct stationary solutions with the stronger property of attracting bounded sets uniformly. The existence of these stationary solutions follows from the theory of random dynamical systems and their attractors. In addition, we prove some perturbation results and formulate conditions for the existence of stationary solutions for semilinear stochastic partial differential equations with Lipschitz continuous non-linearities.

Random dynamical systems Stationary solutions Exponential stability Stabilization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2004

Authors and Affiliations

  1. 1.Departamento Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160, 41080-SevillaSpain
  2. 2.Fachbereich Mathematik, Johann Wolfgang Goethe-Universität, D-60054 Frankfurt am MainGermany
  3. 3.Fakultät 5 – Mathematik, Universität Paderborn, D-33095 PaderbornGermany

Personalised recommendations